# SDR SWAA2024030848978

- Difficulty date: February 5, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA LEFT INNER CHORD CRACK AT STA 303.9<[01] REMOVED AND REPLACED NEW L-1 INNER CHORD FROM STA 270 TO STA 357 LBL-56 REF USED B737-00 SRM 51-40-02-0G-0 AND DWG#141A8110 AND 142A0050;[02] VERIFIED STEP 1
